# SDR DALA2023031301823

- Difficulty date: March 11, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 95,856 hours, 43,444 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 665 CORROSION ON AFT BEAM BOX FROM STA 1661 TO 1681 AND RBL 52 AT PASSENGER FLOOR STRUCTURE. CORRECTIVE ACTION: SUMMARY OF NRC 00510: AFT BEAM BOX FROM STA 1661 TO 1681 AND RBL 52 AT PASSENGER FLOOR STRUCTURE WAS REPLACED PER B757-200 SRM. (2664891)
